MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, POLY WITH KEEL, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. GLENOID, POLY WITH KEEL, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOID, POLY WITH KEEL, SMALL
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a eclipse with metal backed glenoid with poly was implanted.After 1 year an x-ray was done were the surgeon saw the glenoid piece was not as it should like.A revision total shoulder was done and the surgeon found the pe-liner glenoid was broken.Superior parts were absent and inferior part were still in place.The broken part was thrown away and the other pieces of the glenoid will be returned.No further information at the moment.Further questions asked.

Brand Name
GLENOID, POLY WITH KEEL, SMALL
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8065539
Report Number1220246-2018-00741
Device Sequence Number19385794
Product Code KWS
UDI-Device Identifier00888867057289
UDI-Public00888867057289
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K010124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGLENOID, POLY WITH KEEL, SMALL
Device Catalogue NumberAR-9104-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/13/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;